# SDR AWXA0001548

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 45,429 hours, 32,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: BACV10CD2
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - AIR TURNBACK - 3/26/01 - AFTER TAKEOFF ON LANDING GEAR RETRACTION THE NOSE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT RETURNED TO ORD MAKING AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO PHX.  MAINTENANCE TROUBLESHOT AND FOUND A NOSE GEAR UP HYDRAULIC LINE CHECK VALVE FAILED.  MAINTENANCE REPLACED BOTH NOSE LANDING GEAR UP LINE CHECK VALVES AND GEAR RETRACT TEST WAS NORMAL.
